2019
Том 71
№ 6

All Issues

Maturin Yu. P.

Articles: 1
Brief Communications (English)

$I$-Radicals, Their Lattices, and Some Classes of Rings

Gorbachuk E. L., Maturin Yu. P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2002. - 54, № 7. - pp. 1016-1019

We describe some I-radicals in the categories of modules over semilocal rings. We give a characterization of rings over which the set of I-radicals coincides with the set of hereditary idempotent radicals. We prove that the lattices of I-radicals in the categories of modules over Morita-equivalent rings are isomorphic.